# SDR SIMA20180222005

- Difficulty date: February 22, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 32,656 hours, 27,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY CEILING LIGHT IN PANEL 243DLC IS INOPERATIVE.  REMOVED AND REPLACED THE BULB IAW AMM 33-50-08.
